# SDR SWAA2018040320885

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 44,127 hours, 21,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER INTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM.
